# SDR DALA2023042703304

- Difficulty date: April 26, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N950DA
- Make and model: Boeing 737-9
- Aircraft serial: 38737
- Aircraft time: 28,645 hours, 9,798 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 4A39021
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8803116) DURING INSPECTION FOUND DOOR IL GIRT BAR MISSING NEEDS GIRT BAR. L1 GIRT BAR INSTALLED ON L/P 8803105.
